MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (10.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was enrolled in the investigator initiated study, immuwhy.It was reported that the patient had esophageal varices hemorrhage after selective internal radiation therapy (sirt).Immuwhy is a phase ii study of immunotherapy with durvalumab and tremelimumab combined with y-90 sirt therapy.The patients have advanced stage intrahepatic biliary tract cancer (btc) and are scheduled to receive y-90 sirt therapy as standard of care.This patient underwent sirt with 5gbq therasphere administration on (b)(6) 2023.On (b)(6) 2023, 1500 mg of durvalumab and 3000 mg of tremelimumab were given.On (b)(6) 2023, the patient had esophageal varices hemorrhage and was hospitalized.A blood transfusion was performed.
 
Additional Manufacturer Narrative
D3: manufacturer address 1: chapman house, farnham bus park.D3; manufacturer state: on.D3: manufacturer zip/postal code: gu9 8ql.G1: mfr site address 1: chapman house, farnham bus park.G1: mfr site state: on.G1: mfr site zip/post code: gu9 8ql.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: lot number: based on the facility and the procedure date, the most likely batch numbers are either 2399349 or 2399355.D3: manufacturer address 1: chapman house, farnham bus park.D3; manufacturer state: on.D3: manufacturer zip/postal code: gu9 8ql.G1: mfr site address 1: chapman house, farnham bus park.G1: mfr site state: on.G1: mfr site zip/post code: gu9 8ql.
 
Event or Problem Description
The patient was enrolled in the investigator initiated study, immuwhy.It was reported that the patient had esophageal varices hemorrhage after selective internal radiation therapy (sirt).Immuwhy is a phase ii study of immunotherapy with durvalumab and tremelimumab combined with y-90 sirt therapy.The patients have advanced stage intrahepatic biliary tract cancer (btc) and are scheduled to receive y-90 sirt therapy as standard of care.This patient underwent sirt with 5gbq therasphere administration on (b)(6) 2023.On(b)(6) 2023, 1500 mg of durvalumab and 3000 mg of tremelimumab were given.On (b)(6) 2023, the patient had esophageal varices hemorrhage and was hospitalized.A blood transfusion was performed.It was further reported that the patient was discharged on (b)(6) 2023, and the event was considered resolved.
 
Additional Manufacturer Narrative
D3: manufacturer address 1: chapman house, farnham bus park d3: manufacturer zip/postal code: gu9 8ql g1: mfr site address 1: chapman house, farnham bus park g1: mfr site zip/post code: gu9 8ql.
 
Event or Problem Description
The patient was enrolled in the investigator initiated study, (b)(6).It was reported that the patient had esophageal varices hemorrhage after selective internal radiation therapy (sirt).Immuwhy is a phase ii study of immunotherapy with durvalumab and tremelimumab combined with y-90 sirt therapy.The patients have advanced stage intrahepatic biliary tract cancer (btc) and are scheduled to receive y-90 sirt therapy as standard of care.This patient underwent sirt with 5gbq therasphere administration on 02 august 2023.On (b)(6) 2023, 1500 mg of durvalumab and 3000 mg of tremelimumab were given.On (b)(6) 2023, the patient had esophageal varices hemorrhage and was hospitalized.A blood transfusion was performed.
 
Additional Manufacturer Narrative
D3: manufacturer address 1: chapman house, farnham bus park.D3: manufacturer zip/postal code: gu9 8ql.G1: mfr site address 1: chapman house, farnham bus park.G1: mfr site zip/post code: gu9 8ql.

Brand Name
THERASPHERE Y-90 (10.5 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17660432
Report Number2124215-2023-46327
Device Sequence Number17914162
Product Code NAW
UDI-Device Identifier05060116920451
UDI-Public05060116920451
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2399355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer09/22/2023
10/31/2023
11/29/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date10/18/2023
11/29/2023
12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight75 KG